# SDR 2A6R2024012269402

- Difficulty date: January 22, 2024
- Submitted: January 22, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135VA
- Make and model: Urocop EC135T2
- Aircraft serial: 0281
- Aircraft time: 10,794 hours, 31,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: L533M1022215
- Condition: Cracked
- Location: Tailcone
- Part time: 10,764 hours, 31,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE TAIL CONE UPPER FRAME 7 (PN: L533M1022215) IN THE FORM OF CRACKS IN THE RADIUS ADJACENT TO THE SKIN FLANGE ON THE LH AND RH SIDE AT APPROXIMATELY FUSELAGE STATION 6000MM WAS DISCOVERED.
